U.S. doctors online nowAsk doctors free
United Kingdom
A 31-year-old female asked:

Peeling flaking and redness from retin a (tretinoin) gel. is there something i can use after that wont clog pores and help results?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 35 years experience
Doctor can recheck: If getting too much redness and peeling from facial retinoid use, such as Retin-A gel, one's doctor can help. Some patients try lengthening the Retin-A interval, for example, from twice a day to once a day, or from once a night to every-other-night. Some patients benefit from using over-the-counter hydrocortisone 1% cream twice a day for 3-5 days, while lengthening the Retin-A dosing interval.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 24, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.